MAUDE Adverse Event Report: RICHARD WOLF GMBH; FLEX. GRASP. FORCEPS 5FR WL 550MM

RICHARD WOLF GMBH; FLEX. GRASP. FORCEPS 5FR WL 550MM
Model Number 828051
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported an issue regarding flex.Grasp.Forceps 5fr wl 550mm, part no.828.051, batch# 4500359201.The user reports "when opening and closing the grasper it feels like there is a pinch in the shaft of the grasper and it is visible when look at the tips open and close.During a cystoscopy stent removal procedure, the doctor was unable to grab the stent due to the faulty equipment.Additional information was received from the user facility representative on (b)(6) 2023.According to the received information, there was a delay of 15 minutes in the procedure which put the patient at risk.However, the procedure was successfully completed with a back-up device.

Brand Name
NA
Common Device Name
FLEX. GRASP. FORCEPS 5FR WL 550MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
zsófia bartholome-nagy
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key16506441
Report Number9611102-2023-00015
Device Sequence Number3290749
Product Code GEN
UDI-Device Identifier04055207009574
UDI-Public04055207009574
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number828051
Device Catalogue Number828.051
Device Lot Number4500359201
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2023
Initial Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown